# SDR AWXA200600766

- Difficulty date: April 11, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5867710 - DURING C19 CHECK DISCOVERED FLOOR SUPPORT, PREVIOUS REPAIR ANGLE CRACKED, 1.0 INCHES, AT BS 540, BL 0 AND WL 208.  MAINTENANCE REMOVED PREVIOUS REPAIR ANGLE FROM FLOOR SUPPORT IAW SRM 51-40-02-0G FIG 8.  FABRICATED REPLACEMENT REPAIR ANGLE IAW SRM 51-70-11-0G FIG 1 ABD 51-30-01-0G FIG 8.  INSTALLED FABRICATED REPAIR PART ON FLOOR SUPPORT AT BS 540, BL 0 AND WL 208 IAW B737-300 SRM 51-70-11-0G FIG 1.
